By Topic

On the size of arcs in projective spaces

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Ali, A.H. ; Sch. of Math. & Phys. Sci., Sussex Univ., Brighton, UK ; Hirschfeld, J.W.P. ; Kaneta, H.

The known results on the maximum size of an arc in a projective space or equivalently the maximum length of a maximum distance separable linear code are surveyed. It is then shown that this maximum is q+1 for all dimensions up to q in the cases that q=11 and q=13; the result for q=11 was previously known. The strategy is to first show that a 11-arc in PG (3,11) and a 12-arc in PG (3,13) are subsets of a twisted cubic, that is, a normal rational curve

Published in:

Information Theory, IEEE Transactions on  (Volume:41 ,  Issue: 6 )